MathSciNet Relay Station
MathSciNet bibliographic data
MR494897 (58 #13677) 65H10
Kearfott, Baker A proof of convergence and an error bound for the method of bisection in ${\bf R}\sp{n}$. Math. Comp. 32 (1978), no. 144, 1147–1153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement